# SDR DALA2016090206394

- Difficulty date: September 1, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLOOR CHANNEL HAS CORROSION AT NUT PLATE HOLE UNDER AND TOP, FROM STA 680 TO STA 700 AND LBL 56, APPROXIMATELY.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED AND INSTALLED NEW CHANNEL IAW SRM AND DWG, REV B & F.
